TITLE

Topiramate withdrawal

PUB. DATE
June 2007
SOURCE
Reactions Weekly;6/2/2007, Issue 1154, p22
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article presents a case report of an obese man who experienced rebound weight gain following topiramate withdrawal. The man had a body mass index of 32 and a history of multiple dietary treatments followed by weight gain and an unsuccessful orlistat treatment. The man stopped further treatment with topiramate and started Cognitive Behavior Therapy. A brief commentary is presented.
ACCESSION #
25497988

 

Related Articles

  • SECTION 7 METABOLIC DISORDERS.  // MPR - Pharmacist's Edition;Fall2014, Vol. 8 Issue 3, p131 

    The article offers information on several drugs for the treatment of obesity. The Belviq weight-loss medication from pharmaceutical firm Eisai Co. Ltd. should be used together with a reduced-calorie diet and weight maintenance to treat obesity. Obese patients are advised to take the Qsymia...

  • Review of the pharmacologic arsenal for the war on obesity. Derbyshire, Mary Beth; Shek, Allen; Szkotak, Jonathan // Formulary;Apr2013, Vol. 48 Issue 4, p136 

    Obesity has become a highly prevalent chronic condition that is associated with significant morbidity and mortality. Studies have demonstrated that even as little as 5% to 10% of weight loss is associated with an improvement in cardiovascular risk factors and a reduction in the incidence of type...

  • The uphill battle facing antiobesity drugs. Daubresse, M; Alexander, G C // International Journal of Obesity;Mar2015, Vol. 39 Issue 3, p377 

    The authors reflect on the limited adoption of antibobesity drugs in clinical practice in the U.S. despite their association with short-term weight loss. They cite several antiobesity drugs that were withdrawn from the market due to the occurrence of adverse effects including sibutramine and...

  • Orlistat.  // Reactions Weekly;11/10/2012, Issue 1427, p35 

    The article describes two cases of male patients who developed oral aphthous ulcers while undergoing orlistat therapy.

  • Topiramate.  // Reactions Weekly;9/22/2012, Issue 1420, p46 

    The article describes three case reports of anorexia in children with moderate or severe mental retardation induced by topiramate therapy for symptomatic Lennox-Gastaut syndrome.

  • Topiramate.  // Reactions Weekly;9/22/2012, Issue 1420, p47 

    The article describes the case of a 31-year-old man who experienced erectile dysfunction during topiramate therapy for the treatment of encephalitis with seizures.

  • Topiramate/valproate.  // Reactions Weekly;Mar2015, Vol. 1544 Issue 1, p222 

    The article presents case report of a man in his twenties who developed general weakness and nausea while receiving topiramate.

  • Weight-Loss Aid Alert. Calechman, Steve // Natural Health;Dec2002, Vol. 32 Issue 9, p24 

    Reports on the warning of U.S. Food and Drug Administration against using two Chinese weight-loss supplements Chasu Jianfei Diet Capsules and Chasu Gempi due to health problems in Japan.

  • Chinese slimming capsules poisoning people.  // Asian Pacific Post;4/16/2009, p10 

    The article reveals the side effects and serious health problems caused by Chinese slimming capsules available on the Internet.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics